Robust Finite-Time Stability of Continuous and Discrete-Time Systems With Interval Time-Varying Delay and Nonlinear Perturbations
Zbornik radova, Tome 19 (2022) no. 27, p. 357
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this paper, we present one approach in finite-time stability
analysis of continuous and discrete-time systems with interval time-varying
delay, nonlinear perturbations and parameter uncertainties. The new integral
inequality for continuous quadratic function with exponential weights and
new finite sum inequality for discrete quadratic function with the power
weights are derived. By using these inequalities and convenient continuous
and discrete Lyapunov-Krasovskii-like functionals with exponential and
power weights, respectively, some sufficient conditions of finite-time stability
are obtained in form of linear matrix inequalities. Some numerical examples
are presented to illustrate the proposed methodology.
Classification :
70-99, 74-99, 70F35, 92C10, 74L10, 70Exx, 70KXX, 74M05, 37H20
Keywords: finite-time stability, interval time-varying delay, nonlinear perturbations, parameter uncertainties, Lyapunov-Krasovskii-like functional, integral inequality, finite sum inequality, linear matrix inequalities
Keywords: finite-time stability, interval time-varying delay, nonlinear perturbations, parameter uncertainties, Lyapunov-Krasovskii-like functional, integral inequality, finite sum inequality, linear matrix inequalities
@article{ZR_2022_19_27_a10,
author = {Sreten B. Stojanovic and Milos M. Stevanovi and Dragutin Lj. Debeljkovic},
title = {Robust {Finite-Time} {Stability} of {Continuous} and {Discrete-Time} {Systems} {With} {Interval} {Time-Varying} {Delay} and {Nonlinear} {Perturbations}},
journal = {Zbornik radova},
pages = {357 },
year = {2022},
volume = {19},
number = {27},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ZR_2022_19_27_a10/}
}
TY - JOUR AU - Sreten B. Stojanovic AU - Milos M. Stevanovi AU - Dragutin Lj. Debeljkovic TI - Robust Finite-Time Stability of Continuous and Discrete-Time Systems With Interval Time-Varying Delay and Nonlinear Perturbations JO - Zbornik radova PY - 2022 SP - 357 VL - 19 IS - 27 UR - http://geodesic.mathdoc.fr/item/ZR_2022_19_27_a10/ LA - en ID - ZR_2022_19_27_a10 ER -
%0 Journal Article %A Sreten B. Stojanovic %A Milos M. Stevanovi %A Dragutin Lj. Debeljkovic %T Robust Finite-Time Stability of Continuous and Discrete-Time Systems With Interval Time-Varying Delay and Nonlinear Perturbations %J Zbornik radova %D 2022 %P 357 %V 19 %N 27 %U http://geodesic.mathdoc.fr/item/ZR_2022_19_27_a10/ %G en %F ZR_2022_19_27_a10
Sreten B. Stojanovic; Milos M. Stevanovi; Dragutin Lj. Debeljkovic. Robust Finite-Time Stability of Continuous and Discrete-Time Systems With Interval Time-Varying Delay and Nonlinear Perturbations. Zbornik radova, Tome 19 (2022) no. 27, p. 357 . http://geodesic.mathdoc.fr/item/ZR_2022_19_27_a10/